# SDR GTIA2017073102131

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 07058
- Aircraft time: 4,973 hours, 2,100 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR ASSIST BOTTLE REQUIRES SERVICE. SERVICED R3 DOOR ASSIST BOTTLE TO SERVICABLE LIMITS IAW AMM 52-22-00. LEAK CHECKED GOOD.
